# SDR RAAA99E4008

- Difficulty date: May 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9744C
- Make and model: Lkheed 188C
- Aircraft serial: 188C1140
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 150lh
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED NR 1 CHECK PER CARD 42.03.49, FOUND MULTIPLE CRACKS IN FUSELAGE SKIN AT PILOTS AFT WINDOW, LOWER AFT EDGE, EXTENDING APPROXIMATELY 6 FS 150 LT.  INSTALLED DOUBLER PER 53-2-1 FIG 2 M-54 NR 28.
